# SDR AALA201712199027

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 24,730 hours, 9,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

GIRT BAR AT FORWARD SERVICE DOOR BINDING.   REMOVED DEBRIS FROM FORWARD SERVICE DOOR GIRT BAR AREA. OPS CHECKED OK.
